# SDR CWQ2004F00002

- Difficulty date: May 13, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Vane
- Part number: 651207212
- Condition: Cracked
- Location: Naca Scoop
- Component: Transition Duct
- Component part number: 6512072101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION LOOKED INTO DORSAL NACA SCOOP AND SAW THE LOWER AIR VANE CRACKED AND MISSING 2 INCH PIECE OF VANE.  GAINED ACCESS THROUGH BAGGAGE AREA, REMOVED BROKEN VANE AND LOCATED MISSING PART DOWN STREAM IN DUCT WORK (FRESH AIR) AFTER ACM AND BEFORE CHECK VALVE (REMOVED DEBRIS).  CRACK APPEARED TO START FROM (V) CUT DUE TO NO RELIEF HOLE DRILLED AT INTERSECTION OF CUT OUT.  INSTALLED NEW VANE AFTER IT WAS FIT AND RELIEF HOLE WAS DRILLED WITH LIBERAL AMOUNTS OF EA 9309 AND INSTALLED IAW MFG.  REINSTALLED ITEMS, REMOVED FOR ACCESS AND CLOSED UP BAGGAGE AREA.
